このエントリーをはてなブックマークに追加
ID 49101
FullText URL
Author
Miyahara, Hiroki
Abstract
In this paper, we discuss on the existence of filtrations of modules having good properties. In particular, we focus on filtered homomorphisms called strict, and show that there exists a filtration which makes a filtered homomorphism a strict filtered homomorphism. Moreover, by using this result, we study purity for filtered modules over a Gorenstein filtered ring.
Keywords
filtered ring
Auslander-Gorenstein ring
Published Date
2013-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume55
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
131
End Page
143
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Copyright©2013 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol55/iss1/6
JaLCDOI